# SDR CA030604004

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 6,498 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 50160020
- Condition: Seized
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS ON A 1ST PHASE 200 HOUR INSPECTION DURING WHICH A VISUAL AND OPERATIONAL CHECK OF THE FLAPS WAS MADE. AT THIS TIME IT WAS NOTICE THAT THE FLAPS DID NOT OPERATE SMOOTHLY. A CLOSER LOOK AND REMOVAL OF THE FLAPS REVEALED THAT BUSHINGS PN 50-160020 WAS SEIZED IN BOTH INBOARD AND OUTBOARD FLAPS BOTH SIDES. THE FLAPS WERE VERY DIFFICULT TO REMOVE AS ALL THE HARDWARE WAS SEIZED IN THE BUSHINGS.
